# SDR ZW0A0203503

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 18,173 hours, 2,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTING AT RH SIDE OF FIRST CLASS CABIN INOP. OVERHEAD EMERGENCY LIGHT AT SEAT 20H INOP. REPLACED BATTERY PACK TO EGRESS LIGHTING IN FIRST CLASS CABIN. RELAMPED OVERHEAD EMERGENCY LIGHT NEAR SEAT 20H.(LAMP PART #8074-1) LAST CHECK C 22FEB2001 LAX --CLOSED--
